# SDR CA990311036

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Part number: 727725
- Condition: Failed
- Location: Cockpit
- Part time: 201 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CIRCUIT BREAKER FOR ANTI-ICE ACTUATOR WOULD OPEN DURING FLIGHT.  CIRCUIT BREAKER WAS REPLACED WITH NEW.
